Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: A. R. Forsyth
Title: Geometry of Four Dimensions
Additional book information: Cambridge University Press, 1930. Two Volumes, Vol. I, 468 pp., Vol. II, 520 pp.

Review Information:

Reviewer: C. L. E. Moore
Journal: Bull. Amer. Math. Soc. 37 (1931), 806-807
DOI: https://doi.org/10.1090/S0002-9904-1931-05260-5